Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Syphilis lesion - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Penis Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   Hi, I have a question i had a bump on my penis and i pop the it then i had lesions,i went to my doctor and he said that i had syspilis lesion then i got other tests done for other stds,then he gave me a oral exzamtion for herpes, it was negative and the others tests came back negative,but i had a urin test done i had a urinary track infection i was treated for it, but im haveing muscle ache,and my skin on my penis is peeling not big parts,but small parts,my doctor say my penis look normal to him should i get a second doctor.
User :   hi
Doctor :   hi
Doctor :  
since when you have this problem?
User :   around december
Doctor :  
User :   is there anything i can take for this problem?
Doctor :  
can you send me the photo of the skin peel lesion to YYYY@YYYY
User :   noy right now
Doctor :   yeah
User :   you think i could have anything
Doctor :   when your doctor has told it is normal and syphilis has been ruled out, it is very unlikely that you have some thing serious
Doctor :   did you try any medications for you body pain?
User :   no
Doctor :   ok
Doctor :  
apart from the skin peeling and body pains what other symptom you have?
Doctor :  
do you have any discharge from the penis?
User :   no.but when i frist went to my doctor i did that first time
User :   i just snet some pictures let me know if you have it
Doctor :   ok
Doctor :  
the picture is not that clear, it is blurred can you send one more?
User :   ok
User :   i just sent you one more
Doctor :  
Doctor :  
let me see
User :   what u think?
Doctor :   it is normal

Doctor :   did you apply any cream on the glans?
User :   some alowvera lotion
User :   you have something in mind?
Doctor :   dont apply anything on the glans

Doctor :  
what has happened is the skin on the glans has become what is called thickened due to application of lotions
User :   ok
Doctor :   and it is getting peeled off
User :   you think i have anything?
Doctor :   no
Doctor :  
you are normal
Doctor :  
there is no signs to say you have an STD
User :   what about the muscle ache what do i do about that
Doctor :  
muscle ache is it constant?
User :   yes but i stoped working out about two month ago
Doctor :  
Doctor :  
two months ago you have stopped and now you have muscle pain
Doctor :  
it is i think not related
User :   all this happend after i was treated
Doctor :   what drugs were given to you in the course of the treatment
Doctor :  
can you provide me the names of the medications
User :   i just got a shot and some pillis
User :   is there any thing i can take for this
Doctor :   yes you can take NSAID medications

Doctor :   take simple medication like MOTRIN 400 mg two time a day
Doctor :   for 5 days
Doctor :  
User :   ok thanks
Doctor :   you dont have to worry about the skin peel on the penis
Doctor :  
it is normal and will be ok by a week or so
Doctor :  
but dont apply anything on it
User :   ok thanks, i thouht i had herpes
Doctor :  
Doctor :  
it is not herpes
Doctor :  
or any other std
Doctor :  
is there anything else i can help you with?
User :   no im done,thanks
Doctor :  
thanks for consulting health care magic
Doctor :   bye for now
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor